Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Low progesterone level, thyroid problem. Prescribed Folic acid, Ovofar, Susten. Safe to take ovulation trigger?

hi,i am shipra i have thyroid and my progestrone level is also low 8.90 the doc has prescribed me folic acid, ovofar for 5 days after my periodsand susten 200 for egg formation is normal but the doc is doubtful about my ovulation and is asking me to take an ovulation trigger is it safe for me to take it ? its been a month now since i started the treatment i am 28 and my husband is 30 .Is the ovulation trigger necessary ?
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  88
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi, there is a procedure that includes, maturation of follicles, and triggering the ovulation by medicines, and having sex during that period.
It is a new technical term and nothing new , majority of doctors follow the same procedure, with out informing , as your doctor has informed you, you are doubting . Thank you.
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor